# SDR UIEA2018112702714

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,591 hours, 14,979 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 01616998
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NR 2 WINDOW HEAT INOP. REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-40-01. OPS CHECK.
